MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE TV; No Match

CALDERA MEDICAL INC. DESARA BLUE TV; No Match
Catalog Number CAL-DSO1BTV
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint details: surgeon reported that while pulling the dilator tubes up above the pubic bone, the tube detached from the plastic sheath.Complaint investigation: reviewed the lot history file for lot #q05055.The file includes results from a junction strenght test, which measures the break force between the dilator tube and the mesh sleeve.The acceptance criterion for this test ia minimum break force of 6.3 pound-force (lbf).All tested units passed, with results ranging from 13.8 lbf to 22.3 lbf.Additionally, a mesh strengh test was performed, which measures the break force of the mesh alone (with no sleeve attached).The acceptance criterion for this test is a minimum of 6.5 lbf.All tested units met this requirement, with results ranging from 13.5 lbf to 19.9 lbf.Investigation assesment is that the tube may have been pulled with excessive force.
 
Event or Problem Description
Surgeon reported while pulling the dilator tubes up above the pubic bone, the tube detached from the plastic sheath.

Brand Name
DESARA BLUE TV
Common Device Name
No Match
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL INC.
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
sergio rodriguez
4360 park terrace drive
westlake village, CA 91361
8188796555
MDR Report Key22583288
Report Number3003990090-2025-01599
Device Sequence Number11884360
Product Code OTN
UDI-Device Identifier00890594000834
UDI-Public00890594000834
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAL-DSO1BTV
Device Lot NumberQ05055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale